Jump to content
Sign in to follow this  
stuey99

Mirtazapine??

Recommended Posts

Anyone got any experience?

Doc's stuck me on em after loads of family/business problems got ontop of me...don't worry, not gonna bore ya with any sob stories lol

Anyway, long story short...

Insomnia fixed, but groggy most of the day

Also been reading about issues with high pb in some and apparently "dangerous metabolic syndrome" which is a new one on me

Just concerned this drug might be a bad idea mixed with aas

Any help appreciated lads

@swole troll  @El Chapo 

Share this post


Link to post
Share on other sites

Sorry bud I don't know anything about it. 

Odd that it rasies blood pressure whilst dampening what sounds like adrenal processes

At first I thought it sounded like a beta blocker but they tend to lower blood pressure not raise it. 

Again though I'm in no position to comment as I know absolutely nothing about this drug.

Share this post


Link to post
Share on other sites
5 minutes ago, swole troll said:

Sorry bud I don't know anything about it. 

Odd that it rasies blood pressure whilst dampening what sounds like adrenal processes

At first I thought it sounded like a beta blocker but they tend to lower blood pressure not raise it. 

Again though I'm in no position to comment as I know absolutely nothing about this drug.

Naa antidepresant mate 

All kinds of weird sides

Had proper night terrors last night

Obv wondering if it's the best idea with aas now 

Cheers for commenting pal

Share this post


Link to post
Share on other sites

It's supposed to actually help you sleep better, but less subtle than sleep aids - doesn't knock you out in my experience. I had insomnia induced from depression and anxiety. The groggy feeling usually dissipates after a couple weeks. I was on it during a cruise.

It can cause really bad cravings and hunger too. 

Usually have to be on it for 6 months. 

 

Share this post


Link to post
Share on other sites

I was on this for a few months (prescribed to help me sleep). 

It was incredible for that purpose, literally knocked me out the first time I took it, but left me with a sense of detachment throughout the day which I didn't care for at all. That was on a 'child dose' of 15mg, I think.

Oh, and yes, it increased my appetite greatly! This was before I took up training and got lean, so it wasn't an issue at the time.

Personally, I wouldn't use it again. If I need help sleeping Nytol does a bang-up job for me.

Share this post


Link to post
Share on other sites
5 hours ago, Muskopia said:

I was on this for a few months (prescribed to help me sleep). 

It was incredible for that purpose, literally knocked me out the first time I took it, but left me with a sense of detachment throughout the day which I didn't care for at all. That was on a 'child dose' of 15mg, I think.

Oh, and yes, it increased my appetite greatly! This was before I took up training and got lean, so it wasn't an issue at the time.

Personally, I wouldn't use it again. If I need help sleeping Nytol does a bang-up job for me.

Few questions bro if you don't mind?

Were you taking it just for insomnia?

How did you find any withdrawal symptoms when you came off it?

I was prescribed 15mgs but after 2 nights of amazing sleep, but also 2 days of feeling like a zombie I dropped it to 7.5mgs and still feeling really groggy for the first half of the day

I'm on about day 10 now and just trying to decide if it's worth persevering with

Cheers

Share this post


Link to post
Share on other sites
6 hours ago, Cronus said:

It's supposed to actually help you sleep better, but less subtle than sleep aids - doesn't knock you out in my experience. I had insomnia induced from depression and anxiety. The groggy feeling usually dissipates after a couple weeks. I was on it during a cruise.

It can cause really bad cravings and hunger too. 

Usually have to be on it for 6 months. 

 

Feels stronger than zopis or similar to me and I'm only on 7.5mgs...prescribed for same reason as you mate

I suppose weaker than zopis as far as it doesn't knock you out, like you said

But I'm waking up so groggy...and not shaking it off till late morning 

Share this post


Link to post
Share on other sites
8 minutes ago, stuey99 said:

Feels stronger than zopis or similar to me and I'm only on 7.5mgs...prescribed for same reason as you mate

I suppose weaker than zopis as far as it doesn't knock you out, like you said

But I'm waking up so groggy...and not shaking it off till late morning 

There is another anti depressant that's supposed to be effective without the groggy feeling, but I can't remember the name and not sure if it's only available in US. Best ask the doc

Could try take it earlier in the day if possible 

Share this post


Link to post
Share on other sites
44 minutes ago, stuey99 said:

Few questions bro if you don't mind?

Were you taking it just for insomnia?

How did you find any withdrawal symptoms when you came off it?

I was prescribed 15mgs but after 2 nights of amazing sleep, but also 2 days of feeling like a zombie I dropped it to 7.5mgs and still feeling really groggy for the first half of the day

I'm on about day 10 now and just trying to decide if it's worth persevering with

Cheers

Just insomnia.

Towards the end of my period taking it I dropped to 15mg, once per three days. I still slept like a boss, but still felt detached. 

I didn't get any sides from coming off. 

One of the great things about Nytol, at least for me, is that there's no drowsiness the day after taking. 

Do you take a 'bedtime formula' protein shake? They have various compounds to assist sleep, I've found some benefit from them.

Share this post


Link to post
Share on other sites

I looked it up for you, I believe it was either Prozac or Wellbutrin. These are supposed to give you more of an energizing feeling, rather than sedative. Prozac is an SSRI so could be interchangeable with the mirtazpine, Wellbutrin is an NDRI. I don't know enough about the difference apart from SSRI acting on serotonin and NDRI on dopamine.

Def talk to the doc, therapist alongside could be something to consider. 

Share this post


Link to post
Share on other sites
On 30/09/2020 at 10:41 AM, stuey99 said:

Anyone got any experience?

Doc's stuck me on em after loads of family/business problems got ontop of me...don't worry, not gonna bore ya with any sob stories lol

Anyway, long story short...

Insomnia fixed, but groggy most of the day

Also been reading about issues with high pb in some and apparently "dangerous metabolic syndrome" which is a new one on me

Just concerned this drug might be a bad idea mixed with aas

Any help appreciated lads

@swole troll  @El Chapo 

Was prescribed mirtazapine for anxiety back last year mate, 15mg before bed used to wake up feeling more tired than usual but it sorted my anxiety after 11 months, came off them and still off them this day. Still get bouts of anxiety nit as bad as it was last year, so definitely helped me.

They are supposed to be the least side effect anti depressant thats why i opted for them as some anti depressants can affect you more than doing good.

Becareful when coming off them if on them for a while, I came straight off  had shakes and huge anxiety for a few days which is expected when coming off without tapering but subsided after a few days. If I was to take them again I'd taper off at 7.5mg for a week or 2 then stop.

Share this post


Link to post
Share on other sites

Mirtazapine is a funny one @stuey99

The lower the dose, the stronger the sedating effects.

I was on this stuff for 5 years, 15mg-30mg-45mg and back down again

I was a fat walking zombie for years.

Helped me with what I needed it for but in the end it was hell on earth to come off and the withdrawals were terrible.

Hit me up with any questions you have, I studied the life out of this tablet for a long time.

Hope you are feeling better anyway.

Danny

 

Share this post


Link to post
Share on other sites
On 30/09/2020 at 11:29 AM, Cronus said:

It can cause really bad cravings and hunger too. 

Seen someone put on a good couple stone whilst prescribed Mirtazapine, they even went back docs to find something else to use instead because of it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×